# SDR FDEA201602100495

- Difficulty date: February 10, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 74,078 hours, 16,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA, BS 1541, LT LONGERON -48L, FOUND CORRODED.  REPAIRED IAW SRM 53-00-05-2R FIG 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
